# SDR ASMF202011012

- Difficulty date: September 29, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 59,513 hours, 32,230 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Condition: Damaged
- Location: Nacelles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK AT MEX STATION, IT WAS DETECTED SEVERAL DENTS AND A NICK ON BOTH ENGINES INNER BARREL ACOUSTIC PANEL INLET COWL.  MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING A DENT OF 0.0110" DEPTH, 1.000" WIDTH, A DENT OF 0.0012" DEPTH, 0.125" WIDTH AND A DENT OF 0.0034" DEPTH, 0.156" WIDTH; A NICK OF 0.031 LENGTH AT 6:30 HRS, 6:00 HRS, 7:00 HRS AND 8:00 HRS POSITION; THE WO´S 7051065, 7054154, 7054161 AND 7054171 WERE ISSUED TO REPAIR THE DAMAGES DETECTED.  DENTS WERE EVALUATED AND FOUND WITHIN LIMITS, IAW SRM 54-10-01-1A-1, ALLOWABLE DAMAGE 1, PARAGRAPH 4C (3), FIGURE 103, DETAIL F.  THE FINAL MEASUREMENT WAS 100, DAMAGES WERE REMOVED, IAW SRM 54-10-01 ALLOWABLE DAMAGE 1, PARAGRAPH 4C (2), FIGURE 103, DETAIL C.  AN ULTRASONIC THICKNESS MEASUREMENT INSPECTION, BOND AND TAP TEST AND DETAIL VISUAL INSPECTIONS WERE PERFORMED, IAW B737 NDTM PART 4, 51-00-00/05 PROCEDURE 2 AND NDTM PART 1, 51-05-01 WITHOUT DETECTING ANY CRACKS OR DISBONDS WITH ORIGINAL GAGE OF 0.032 WITH REMAINING THICKNESS OF 0.030 WITHIN LIMITS.  A CHEMICAL CONVERSION COATING WERE APPLIED, IAW SRM 51-20-01 PARAGRAPH 5 AND A FINISH WERE APPLIED ON REWORKED AREA, IAW AMM 51-21-00, ALL CORRECT.
